Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Reaction to steroid nasal spray .

(1 Post)
seoda24 Sat 10-Feb-18 18:22:20

Hi all,
I have been using a prescribed nasal spray for many months.Of late I have been tormented with nasal swelling, itchiness in nose becoming excessive and blood in nose like an irritation.My nose feels just not right if you know what I mean!I have multiple allergies and there is a need to be using it but have decided to quit it past few days and I am slowly getting back to myself and feeling “ nose normal again “.As ironic as it seems, did anyone ever have an intolerance to such??II will be looking into it further but just interested .....Thanks

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: